Facebook Twitter Instagram YouTube

Intermittent Radio Galaxies and Source Statistics

TitleIntermittent Radio Galaxies and Source Statistics
Publication TypeJournal Article
Year of Publication1997
AuthorsReynolds, CS, Begelman, MC
JournalThe Astrophysical Journal
Volume487
PaginationL135 - L138
ISSN0004637X
DOI10.1086/310894

JILA follows the six University nodes' policies for ensuring harassment-free environments. For more detailed information regarding the University of Colorado policies, please read the Discrimination and Harassment Policy and Procedures.